Lavida

Lavida Overdosage

carbidopa + levodopa

Manufacturer:

United Lab

Distributor:

Medichem
Full Prescribing Info
Overdosage
Levodopa + carbidopa overdosage requires general supportive measures along with immediate gastric lavage. Intravenous fluids should be given judiciously and an adequate airway maintained. Electrocardiographic monitoring should be instituted and the patient carefully observed for the development of arrhythmias; if necessary, appropriate antiarrhythmic therapy should be given.
The value of hemodialysis in the management of levodopa + carbidopa overdosage is not known. The usefulness of pyridoxine administration during overdosage has not been established, but pyridoxine is not effective in reversing the actions of levodopa + carbidopa combination.
The possibility that the patient may have taken drugs other than levodopa + carbidopa should be taken into consideration.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in